Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 24, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 27, 2007, 1:16 PM EST for 4 counties in Florida. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2007, 1:16 PM EST (18:16 UTC)
- Expired
- Feb 27, 2007, 6:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 271816 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 116 PM EST TUE FEB 27 2007 FLZ020>023-030-272300- /O.UPG.KJAX.FW.A.0027.070228T1800Z-070228T2200Z/ /O.NEW.KJAX.FW.W.0025.070228T1700Z-070228T2300Z/ /O.NEW.KJAX.FW.W.0024.070227T1816Z-070227T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION- 116 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RHS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. ANOTHER RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. DRY AIR HAS SLOWLY FILTERED IN THIS AFTERNOON AND RELATIVE HUMIDITY DURATIONS OF 4 HOURS BELOW 35 PERCENT ARE POSSIBLE THROUGH SUNSET THIS EVENING. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 25 TO 30 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ024-025-272300- /O.NEW.KJAX.FW.W.0024.070227T1816Z-070227T2300Z/ /O.NEW.KJAX.FW.A.0028.070228T1800Z-070228T2200Z/ NASSAU-DUVAL- 116 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RHS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. DRY AIR HAS SLOWLY FILTERED IN THIS AFTERNOON AND RELATIVE HUMIDITY DURATIONS OF 4 HOURS BELOW 35 PERCENT ARE POSSIBLE THROUGH SUNSET THIS EVENING. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 30 TO 35 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ031-035-036-040-280630- /O.NEW.KJAX.FW.W.0025.070228T1700Z-070228T2300Z/ BRADFORD-GILCHRIST-ALACHUA-MARION- 116 PM EST TUE FEB 27 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 25 TO 30 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ032-037-280630- /O.NEW.KJAX.FW.A.0028.070228T1800Z-070228T2200Z/ CLAY-PUTNAM- 116 PM EST TUE FEB 27 2007 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 30 TO 35 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ HESS
1 follow-up statement
000 WWUS82 KJAX 272307 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EST TUE FEB 27 2007 FLZ020>023-030-281115- /O.EXP.KJAX.FW.W.0024.000000T0000Z-070227T2300Z/ /O.CON.KJAX.FW.W.0025.070228T1700Z-070228T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION- 607 PM EST TUE FEB 27 2007 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 25 TO 30 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-281115- /O.EXP.KJAX.FW.W.0024.000000T0000Z-070227T2300Z/ /O.CON.KJAX.FW.A.0028.070228T1800Z-070228T2200Z/ NASSAU-DUVAL- 607 PM EST TUE FEB 27 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 30 TO 35 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ031-035-036-040-281115- /O.CON.KJAX.FW.W.0025.070228T1700Z-070228T2300Z/ BRADFORD-GILCHRIST-ALACHUA-MARION- 607 PM EST TUE FEB 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 25 TO 30 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ032-037-281115- /O.CON.KJAX.FW.A.0028.070228T1800Z-070228T2200Z/ CLAY-PUTNAM- 607 PM EST TUE FEB 27 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. DRY AIR IN PLACE ON WEDNESDAY WILL LEAD TO 2 TO 4 HOUR DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY DURING THE AFTERNOON HOURS. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED IN THE 30 TO 35 PERCENT RANGE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ TRABERT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 27, 9:18 AM EST, 3 hours 58 minutes earlier.
Area forecast discussion, Feb 27, 9:18 AM EST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
918 AM EST TUE FEB 27 2007
.UPDATE...
COOL FRONTAL BOUNDARY STILL LYING ACRS NRN FL BUT ENERGY/LIFT HAS
SHIFTED SOUTHWARD INTO CENTRAL FLORIDA AND SHOWER/TSTM ACTIVITY
HAS BASICALLY ENDED ACRS THE FORECAST AREA. MOSTLY SUNNY TO PARTLY
CLOUDY SKIES EXPECTED TODAY WITH WARM MAX TEMPS INTO THE UPPER 70S
AND LOWER 80S. WEAK PRESSURE GRADIENT ACRS THE REGION WILL ALLOW
FOR ATLC COAST SBRZ DEVELOPMENT THIS AFTERNOON AND THIS WILL KEEP
THE COASTAL AREAS A BIT COOLER IN THE LOWER TO MID 70S. FOR
TONIGHT...MOSTLY CLEAR SKIES AND DRIER AS WEAK HIGH PRESSURE
CONTINUES TO BUILD INTO THE FORECAST AREA. SOME PATCHY FOG WILL BE
POSSIBLE ACRS INLD NERN FL BUT NOT EXPECTED TO BE SIGNIFICANT AT
THIS TIME.
&&
.AVIATION...
MVFR CIGS HAVE EITHER DISSIPATED OR PUSHED SOUTH OF ALL OF THE
LOCAL TAF SITES AND VFR CONDS ARE EXPECTED THROUGH TONIGHT.
&&
.MARINE...
NO HEADLINES. W/NWLY WINDS 5 TO 10 KNOTS TODAY WITH A LOCAL
SEABREEZE ALONG THE COAST. SEAS 2 TO 3 FT. WINDS VEERING TO THE
NORTH TONIGHT AND INCREASING TO 10 TO 15 KNOTS. SEAS 2 TO 4 FT.
&&
.FIRE WEATHER...
DRY AIR POISED JUST NORTH OF THE REGION WILL MAKE VERY SLOW
PROGESS SOUTHWARD AND EVEN WITH WARMER MAX TEMPS IT STILL APPEARS
AS THOUGH ONLY 2-3HR DURATIONS ARE EXPECTED IN THE SUWANNEE RIVER
VALLEY THIS AFTERNOON BELOW 35%. SO WILL HOLD OFF ON ANY RED FLAGS
UNTIL CLOSE TO LUNCHTIME IF DRY AIR SURGES SOUTHWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 44 76 56 / 0 0 0 20
SSI 74 53 69 56 / 0 0 0 10
JAX 80 51 75 57 / 10 0 0 10
SGJ 76 56 73 60 / 20 0 0 10
GNV 82 50 79 59 / 10 0 0 10
OCF 82 51 79 60 / 20 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR BAKER-COLUMBIA-
HAMILTON-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
HESS/KERNSHazardous weather outlook, Feb 27, 9:30 AM EST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EST TUE FEB 27 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 930 AM EST TUE FEB 27 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER PORTIONS OF INLAND NORTHEAST FLORIDA WEDNESDAY AFTERNOON. WINDY CONDITIONS WILL BE POSSIBLE THURSDAY AS SOUTH WINDS INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH AHEAD OF THE NEXT COLD FRONT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY AS A COLD FRONT APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ/HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:26 AM EST | Fire Weather Watch | JAX | Baker, Suwannee, Union | 10 hr |
| Feb 27, 1:16 PM EST | Fire Weather Watch | JAX | Nassau | 16 hr |
| Feb 27, 1:16 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.